Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Central extensions of some Lie algebras
HTML articles powered by AMS MathViewer

by Wanglai Li and Robert L. Wilson PDF
Proc. Amer. Math. Soc. 126 (1998), 2569-2577 Request permission

Abstract:

We consider three Lie algebras: $Der \mathbb {C}((t))$, the Lie algebra of all derivations on the algebra $\mathbb {C}((t))$ of formal Laurent series; the Lie algebra of all differential operators on $\mathbb {C}((t))$; and the Lie algebra of all differential operators on $\mathbb {C}((t))\otimes \mathbb {C}^n.$ We prove that each of these Lie algebras has an essentially unique nontrivial central extension.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B65, 17B56, 17B66
  • Retrieve articles in all journals with MSC (1991): 17B65, 17B56, 17B66
Additional Information
  • Wanglai Li
  • Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
  • Email: wli@math.rutgers.edu
  • Robert L. Wilson
  • Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
  • Email: rwilson@math.rutgers.edu
  • Received by editor(s): September 13, 1996
  • Received by editor(s) in revised form: February 4, 1997
  • Additional Notes: The second author was supported in part by NSF Grant DMS-9401851
  • Communicated by: Roe Goodman
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2569-2577
  • MSC (1991): Primary 17B65, 17B56; Secondary 17B66
  • DOI: https://doi.org/10.1090/S0002-9939-98-04348-2
  • MathSciNet review: 1451817